# SDR CALA2023021000398

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757*
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146N3531
- Condition: Bulged
- Location: Fwd I/B Corner
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR FUSELAGE SKIN IS BULGED AROUND THE RIVETS AT THE FWD I/B CORNER OF THE AFT LAVATORY SERVICE PANEL, COMMON TO STR.29R. REPAIRED AREA IAW AMES DOCUMENT 47539REA02 AND UNITED EC/RA #5330-07040.  SEE PARTIAL WORK ACCOMPLISHED FOR WORK COMPLETED AND PARTIAL WORK SHEET #14 FOR DETAILS.
